Alert archive / Oklahoma / Wind Advisories in 2006
Wind Advisory 6, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 11, 2006, 8:50 PM CST for 25 counties in Oklahoma; 5 counties in Texas. It took effect at Mar 12, 2006, 4:11 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2006, 8:50 PM CST (02:50 UTC)
- In effect from
- Mar 12, 2006, 4:11 AM CST
- Expired
- Mar 12, 2006, 8:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Norman, OK
All 30 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Noble County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 122 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3397 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOUN 120250 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 850 PM CST SAT MAR 11 2006 ...A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTHERN AND WESTERN OKLAHOMA SUNDAY AFTERNOON AND EVENING... .STRONG LOW PRESSURE WILL MOVE ACROSS KANSAS SUNDAY...DRAGGING A WEAK PACIFIC COLD FRONT THROUGH OKLAHOMA. TEMPERATURES WILL REMAIN VERY WARM BEHIND THE FRONT...ALLOWING STRONG WINDS ABOVE THE SURFACE TO MIX TOWARD THE GROUND. STRONG WINDS WILL DEVELOP BY LATE MORNING AND PERSIST INTO THE EARLY EVENING. OKZ004>018-021-022-121200- /O.NEW.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...ELK CITY...SAYRE...BURNS FLAT 850 PM CST SAT MAR 11 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CST SUNDAY. WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY SUNDAY MORNING...REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL DIMINISH SUNDAY EVENING...SLOWLY AT FIRST...BUT THEN MORE RAPIDLY AFTER 8 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES. $$ BURKE
4 follow-up statements
000 WWUS74 KOUN 121011 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 411 AM CST SUN MAR 12 2006 ...A WIND ADVISORY IS IN EFFECT FOR NORTHERN AND WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS TODAY... DRAGGING A DRYLINE THROUGH OKLAHOMA. TEMPERATURES WILL REMAIN VERY WARM BEHIND THE DRYLINE...ALLOWING STRONG WINDS ABOVE THE SURFACE TO MIX TOWARD THE GROUND. STRONG WINDS WILL DEVELOP BY LATE MORNING AND PERSIST INTO THE EARLY EVENING. OKZ023-024-033>038-TXZ083>085-087-088-121815- /O.EXA.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/ CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR- INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH... CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR 411 AM CST SUN MAR 12 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING. WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY BY LATE THIS MORNING... REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL DIMINISH DURING THE EVENING... SLOWLY AT FIRST... BUT THEN MORE RAPIDLY AFTER 8 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES. $$ OKZ004>018-021-022-121815- /O.CON.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...ELK CITY...SAYRE...BURNS FLAT 411 AM CST SUN MAR 12 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING. WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY THIS MORNING... REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH. THE WINDS WILL DIMINISH DURING THE EVENING... SLOWLY AT FIRST... BUT THEN MORE RAPIDLY AFTER 8 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES. $$ CJS
000 WWUS74 KOUN 121611 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1011 AM CST SUN MAR 12 2006 ...A WIND ADVISORY IS IN EFFECT FOR NORTHERN AND WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS TODAY... DRAGGING A DRYLINE THROUGH OKLAHOMA. TEMPERATURES WILL REMAIN VERY WARM BEHIND THE DRYLINE...ALLOWING STRONG WINDS ABOVE THE SURFACE TO MIX TOWARD THE GROUND. STRONG WINDS WILL DEVELOP BY LATE MORNING AND PERSIST INTO THE EARLY EVENING. OKZ008-012-013-018-023-024-037-038-TXZ084-085-087-088-121715- /O.CAN.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/ KAY-GARFIELD-NOBLE-KINGFISHER-CADDO-CANADIAN-TILLMAN-COMANCHE- FOARD-WILBARGER-KNOX-BAYLOR- INCLUDING THE CITIES OF...PONCA CITY...ENID...PERRY... KINGFISHER...ANADARKO...YUKON...EL RENO...MUSTANG...FREDERICK... LAWTON...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR 1011 AM CST SUN MAR 12 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. A WINDY AFTERNOON IS STILL EXPECTED OVER THE AREA. HOWEVER...THE STRONGEST WINDS WILL BE ACROSS FAR WESTERN AND NORTHWESTERN OKLAHOMA. WINDS OVER YOUR AREA WILL LIKELY REMAIN IN THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS. $$ OKZ004>007-009>011-014>017-021-022-033>036-TXZ083-130200- /O.CON.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...ELK CITY...SAYRE...BURNS FLAT...HOLLIS... MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 1011 AM CST SUN MAR 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY THIS MORNING... REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS AS HIGH AS 50 TO 55 MPH. THE WINDS WILL DIMINISH DURING THE EVENING... SLOWLY AT FIRST... BUT THEN MORE RAPIDLY AFTER 8 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES. $$ JAMES
000 WWUS74 KOUN 122122 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 322 PM CST SUN MAR 12 2006 ...A WIND ADVISORY IS IN EFFECT FOR NORTHERN AND WESTERN OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS TODAY... DRAGGING A DRY LINE THROUGH OKLAHOMA. TEMPERATURES WILL REMAIN VERY WARM BEHIND THE DRYLINE...ALLOWING STRONG WINDS ABOVE THE SURFACE TO MIX TOWARD THE GROUND. STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS. OKZ004>007-009>011-014>017-021-022-033>036-TXZ083-130200- /O.CON.KOUN.WI.Y.0006.000000T0000Z-060313T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...ELK CITY...SAYRE...BURNS FLAT...HOLLIS... MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 322 PM CST SUN MAR 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... VERY STRONG SOUTHWEST AND WEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS...WITH SUSTAINED WIND SPEEDS IN THE 25 TO 35 MPH RANGE...AND GUSTS BETWEEN 45 AND 55 MPH. THE WINDS ARE EXPECTED TO BEGIN A SLOW DECREASING TREND DURING THE EARLY EVENING...THEN RAPIDLY DECREASE AFTER 8 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES. $$ 11
000 WWUS74 KOUN 130206 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 806 PM CST SUN MAR 12 2006 ...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... .THE VERY STRONG WINDS OF THIS AFTERNOON HAD DECREASED SOMEWHAT THIS EVENING. OKZ004>007-009>011-014>017-021-022-033>036-TXZ083-130315- /O.EXP.KOUN.WI.Y.0006.000000T0000Z-060313T0200Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD... CLINTON...WATONGA...ELK CITY...SAYRE...BURNS FLAT...HOLLIS... MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 806 PM CST SUN MAR 12 2006 ...WIND ADVISORY HAS EXPIRED... WINDS HAD DIMINISHED IN INTENSITY. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ BURKE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 11, 2:44 PM CST, 6 hours 6 minutes earlier.
Area forecast discussion, Mar 11, 2:44 PM CST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CST SAT MAR 11 2006
.DISCUSSION...
INITIAL THUNDERSTORMS DEVELOPED ON THE DRYLINE IN AREA OF STRONGER
CONVERGENCE... BUT HAVE SINCE MOVED EAST OUT OF THE AREA. DRYLINE
REMAINS FROM NEAR SEMINOLE TO ARDMORE AND MARIETTA AND
THUNDERSTORMS MAY STILL DEVELOP THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF THE DRYLINE. AT THE MOMENT... CONVERGENCE IS RATHER
WEAK SO HAVE KEPT POPS RELATIVELY LOW. BUT IF THUNDERSTORMS DO
REDEVELOP... SEVERE WEATHER STILL LOOKS LIKELY.
WINDS ACROSS NORTHWEST OKLAHOMA ARE ALREADY BEGINNING TO RESPOND
TO DEVELOPING LOW PRESSURE IN THE CENTRAL HIGH PLAINS. A BROADER
AREA OF SOUTH TO SOUTHEAST WINDS WILL DEVELOP ALLOWING SURFACE
FRONT TO MOVE BACK TO THE NORTH... AND EVENTUALLY ALLOW HIGHER
DEWPOINTS EAST OF THE DRYLINE TO MOVE BACK TO THE WEST. BUT A
PACIFIC FRONT WILL MOVE QUICKLY EAST ON SUNDAY. CONDITIONS BEHIND
THIS BOUNDARY ARE ONLY EXPECTED TO BE SLIGHTLY COOLER BUT MUCH
DRIER. THIS COMBINED WITH THE EXPECTED STRONG WINDS OF 20 TO 35
MPH WITH HIGHER GUSTS WILL CREATE EXTREME FIRE WEATHER CONDITIONS
ACROSS MUCH OF THE CENTRAL AND WESTERN PORTION OF THE AREA. HAVE
ALREADY UPGRADED THE WATCH TO A RED FLAG WARNING FOR SUNDAY FOR
AREAS ALONG AND EAST OF A SEMINOLE TO PAULS VALLEY TO HENRIETTA
LINE WHERE CONFIDENCE IS HIGHEST THAT RH LESS THAN 20 PERCENT WILL
OCCUR TOMORROW AFTERNOON. MAINTAINED FIRE WEATHER WATCH FOR THE
SOUTH CENTRAL AND SOUTHEAST SHOULD FRONT MOVE EAST MORE QUICKLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 55 80 41 59 / 10 10 10 10
HOBART OK 48 78 38 60 / 0 0 10 0
WICHITA FALLS TX 55 82 44 63 / 10 10 10 0
GAGE OK 42 70 34 54 / 0 0 10 10
PONCA CITY OK 52 77 39 56 / 10 10 10 10
DURANT OK 61 83 49 65 / 30 30 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 12 PM TO 8 PM CST SUNDAY FOR OKZ004-OKZ005-
OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
OKZ030-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-
OKZ040-OKZ044-OKZ045.
RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR OKZ021-OKZ022-
OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-OKZ030-
OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-OKZ040-
OKZ041-OKZ044-OKZ045-OKZ046-OKZ050.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR OKZ031-OKZ032-OKZ041-OKZ042-OKZ043-OKZ046-OKZ047-OKZ048-
OKZ050-OKZ051-OKZ052.
TX...RED FLAG WARNING FROM 12 PM TO 8 PM CST SUNDAY FOR TXZ083-TXZ084-
TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR TXZ083-TXZ084-
TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.
&&Hazardous weather outlook, Mar 11, 2:00 PM CST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 200 PM CST SAT MAR 11 2006 OKZ004>048-050>052-TXZ083>090-121200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 200 PM CST SAT MAR 11 2006 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORM OUTLOOK... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. LOCATION... MAINLY EAST OF A LINE FROM ARDMORE TO SEMINOLE. TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM THIS AFTERNOON THROUGH 10 PM. IMPACTS... HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH ARE POSSIBLE. RECOMMENDED ACTIONS... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD BE PREPARED FOR THE POSSIBILITY OF SEVERE WEATHER. DISCUSSION... EARLY THIS AFTERNOON... A DRYLINE EXTENDED FROM NEAR SEMINOLE TO NEAR ARDMORE AND MARIETTA. DEWPOINTS IN THE UPPER 50S AND LOWER 60S HAVE MOVED INTO EASTERN OKLAHOMA TO THE EAST OF THE DRYLINE... AND AN UNSTABLE ATMOSPHERE HAS DEVELOPED. THUNDERSTORMS DEVELOPED NEAR THE DRYLINE EARLY THIS AFTERNOON AND HAVE MOVED EAST OF THE AREA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE THIS AFTERNOON AND EVENING. THE DRYLINE WILL MOVE SLOWLY EAST THIS AFTERNOON AND EVENING DECREASING THE SEVERE WEATHER CHANCES FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL OKLAHOMA. SOUT
Nearby
Wind Advisories in Oklahoma, 2006Wind Advisories in Texas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.